Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

What's the worse could happen?

I don't want to take my anti depressions anymore it interferes with my climaxing...I was taking Zoloft my dr. changed it to Cymbalta I do not like it. I have not took either in 2 days.

Answer Question
 
Anonymous

Asked by Anonymous at 3:03 AM on Jun. 7, 2011 in Health

Answers (4)
  • I herd wellbutin doesnt interfere with climax I think i spelled it wright but iv herd that do go do the reserch.good luk;.
    normalee

    Answer by normalee at 3:17 AM on Jun. 7, 2011

  • i like cymbalta, its working well for me but i am ahving the same issue. oh well, more time to enjoy the sex lol
    iluvmybabe

    Answer by iluvmybabe at 5:03 AM on Jun. 7, 2011

  • I was put on Cymbalta from Celexa because the Celexa was doing the same thing to me, but Cymbalta does not. I would talk to your doctor instead of stopping the meds. There are a lot of different options nowadays for antidepressants. You CAN find one that works for you, but it does take time and effort. Good luck!
    lovingmy4babies

    Answer by lovingmy4babies at 8:15 AM on Jun. 7, 2011

  • You could have withdrawal symptoms from stopping it abruptly. I don't know if this is a med you're supposed to wean off slowly. Check with your pharmacist on how to stop taking this. Obviously, your depression symptoms can get worse if you stop your meds.

    JSD24

    Answer by JSD24 at 9:58 AM on Jun. 7, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN